# SDR SIMA202009153001

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 11,312 hours, 7,578 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT APROX 8000 FT WHILE DESCENDING CA RA CAME UP TO APPROX 800 FT AND AURAL LANDING GEAR WARNING SOUNDED.  C/A T/S RA, IAW FIM 22-11-00 BLOCK DIAGRAM 1 BLOCKS 1,2,3, AND 12.  PERFORMED OPS CHECK, IAW AMM 34-31-00.  OPS CHECK GOOD.  CMC CODE (22110115FA1).
